# SDR UALA2011092205118

- Difficulty date: September 21, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 43,598 hours, 11,387 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 1b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SEAT MOUNTED EMERGENCY LIGHT BROKEN OFF AT SEAT 1B.  TAPED OFF AND STOWED WIRE ENDS.  REPLACED EMERGENCY LIGHT ASSY AT 1B.
